ok i am 19 and today when i went to the bathroom and when i urinated i felt like a sensational feeling. it was not and i repeat NOT a burning it was like a had to go more but there was no more and a sensational feeling. i thought it was just my morning pee but i just went again at like 3:30p and had it again its weird i never had this before. any ideas? no as soon as i get off the toilet it goes away. should i be freakin out?
It sounds like an early UTI. Those frequently cause the feeling that you have to go more, but can't. Try drinking more water and/or juice than normal for a few days to keep your system flushed because sometimes you can get them to go away on your own if you catch it early enough.
You need to get treated, and then it probably won't get to the point where it does burn. I can always tell if I'm getting a UTI, because I have a strange "tingling" sensation in my back, near my kidneys! I know that sounds strange, but it's a sure thing for me.
A simple dose of an antibiotic should clear it right up.
If you're sexually active, make sure you urinate after having sex. This can sometimes help prevent UTI's.
Definitely sounds like a UTI; call your doctor today. Cranberry juice/capsules only helps prevent UTIs and can help ward one off if you start taking it at the very first symptoms. Once you've actually developed an infection, you need antibiotics.
Just an FYI for anyone that has a UTI or suspects one. Don't take one of those Azo tabs before going to the Doc. I can't tell you how many times I've been handed that purple/red urine to test and couldn't even send it to the lab because it alters the results. So if you take Azo, wait 24-48 hours before giving a urine sample to be tested.
I WENT TO THEDR.TWICE AND THE DID URINE AND BLOOD TESTS,YET DR SAID NO UTI BUT I STILL HAVE THE SERIOUS URGE TO PUSH WHILE URINATING.NOT TO MENTION IM WETTING MY PANTS WHEN I COUGH OR SNEEZE OR SOMETIMES FOR NO REASON.IM ONLY 41YEARS OLD.THERE IS NO ANSWER AND IM REALLY STARTING TO FEEL UNCOMFORTABLE.NOT TO MENTION PISSED OFF AT THE DR.THERE IS!!!!SOMETHING!!!!!!CAUSING THIS.ANY IDEAS?ANYBODY?PLEASE HELP!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.